12 - Stein manifolds and infinite coverings of Kaehler manifolds



[12]   Nonsingular mappings of Stein manifolds,
(with Ya.M. Eliashberg) Funk. Analiz 5.2 (1971), 82-83 ; ibidem 5 (1971), 156-157
     
[65]   Holomorphic maps into elliptic spaces,
J. Amer. Math. Soc. 2 (1989), 851-897.
     
[66]   Sur le groupe fondamental d'une variété kählérienne,
C.R. Acad. Sci. Paris 3 (1989), 67-70.
     
[73]   Kähler hyperbolicity and L2-Hodge theory,
J. Differential Geom. 33 (1991), 263-292.
     
[82]   Embeddings of Stein manifolds,
(with Y. Eliashberg) Ann. Math. 136 (1992), 123-135.
     
[88]   Metric Invariants of Kähler manifolds,
Proc. Workshop on J. Differential Geom. and Topology, Alghero, Italy 20-26 June, 1992 Caddeo, Tricerri ed. World Sci. (1993), 90-117.
     
[100]   L^2 holomorphic functions on pseudo-convex coverings.
(with G. Henkin, M. Shubin)in Operator theory for complex and hypercomplex analysis. Ramirez de Arellano ed. Proc. conf., Mexico City, Mexico, December 12-17, 1994 Amer. Math. Soc. Contemp. Math. 212 (1998), 81-94.
     
[101]   Holomorphic L_2 ­ functions on coverings of pseudo-convex coverings
(with G. Henkin and M. Shubin), GAFA 8 (1998), 552-585.
     
[104]   Topological invariants of dynamical systems and spaces of harmonic maps,
Math. Phys. Anal. and Geom. 00 : 1-93 (1999)